# SDR SWIA200515721

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 6,592 hours, 5,150 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1383
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A -STAB CH 1 STATUS MESSAGE-, AFTER TAKEOFF.  REPLACED HSTCU.  OPERATIONAL CHECK GOOD IAW MM 27-41-01.
